# SDR CKSA96010

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 420
- Part time: 39,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING B-CHECK INSPECTION, FOUND AT STATION 420 FUSELAGE SKIN RIGHT SIDE LEVEL 2 CORROSION BETWEEN LONGERON 35R AND 34R.  REMOVED CORROSION AND TREATED AREA IAW DC-8 SRM 51-1-8 PARA 1 THROUGH 3.  INSTALLED DOUBLER REPAIR IAW DC-8 SRM 53-2-1 FUSELAGE SLATING REPAIR CLASS 1 REPAIR FIG 7.  (M)
